Multicolored isomorphic spanning trees in complete graphs

Hung-Lin Fu, Yuan Hsun Lo

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


In this paper, we first prove that if the edges of K2m are properly colored by 2m - 1 colors in such a way that any two colors induce a 2-factor of which each component is a 4-cycle, then k2m can be decomposed into m isomorphic multicolored spanning trees. Consequently, we show that there exist three disjoint isomorphic multicolored spanning trees in any properly (2m-l)-edge-colored K2m for m ≥ 14.

Original languageEnglish
Pages (from-to)423-430
Number of pages8
JournalArs Combinatoria
StatePublished - 1 Jan 2015


  • Complete graph
  • Edge-coloring
  • Multicolored spanning trees


Dive into the research topics of 'Multicolored isomorphic spanning trees in complete graphs'. Together they form a unique fingerprint.

Cite this